# SDR DALA2024062006248

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 73,967 hours, 34,991 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Selector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: STRONG OIL SMELL @ 3000FT AGLIN DECENT 58.1 N1. FA STATED THEY HAD STRONG RUBBER SMELL IN AFT GALLEY.  PERFORMED WORK CARD 0550-2002. FOUND AUTOMATIC SELECTOR (2576GM) LEAKING. REPLACED LEAKING O-RINGS PER A320F AMM 32-42. NO LEAKS NOTED. CLEANED HYD FLUID FROM BELLY OF A/C. REMOVED AND REPLACED LH + RH RECIRC FILTERS AS PER A320F AMM 21-21-41. REG LOG 5926070 FOR NO GO ODI. (LP: 5926068)
